# SDR QXEA200800034

- Difficulty date: January 18, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 16,052 hours, 16,075 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Part serial: LAH0100
- Condition: Malfunctioned
- Location: Mlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2427 - AFTER TAKEOFF FROM YVR, THE LANDING GEAR WOULD NOT RETRACT.  DIVERTED TO SEA AND PERFORMED A UNEVENTFUL LANDING.  MAINTENANCE FERRIED THE AIRCRAFT TO PDX FOR REPAIRS.  IN PDX, REPLACED THE NOSE GEAR WOW 2 HARNESS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
